# SDR EISA20000099

- Difficulty date: July 24, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 75,893 hours, 52,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND CORROSION AT ANGLE AND WEB AFT OF RIGHT FORWARD ACCESS DOOR, 1103 STA 218 (INTERNAL).  REMOVED WEB AND ANGLE.  FABRICATED, ALODINED, PRIMED, AND INSTALLED WEB AND ANGLE IAW SRM 51-10-1, 53-10-2, 51-20-1, 51-30-2.
